MathSciNet Relay Station
MathSciNet bibliographic data
MR192046 30.47
Bers, Lipman A non-standard integral equation with applications to quasiconformal mappings. Acta Math. 116 1966 113–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement